Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/11529
Title: Seismic and static stability analysis for rock slopes by a kinematical approach
Authors: Yang, XL
Li, L
Yin, JH 
Issue Date: 2004
Publisher: ICE Publishing
Source: Geotechnique, 2004, v. 54, no. 8, p. 543-549 How to cite?
Journal: Geotechnique 
URI: http://hdl.handle.net/10397/11529
ISSN: 0016-8505
DOI: 10.1680/geot.54.8.543.52014
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

55
Last Week
5
Last month
0
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

38
Last Week
0
Last month
0
Citations as of Sep 20, 2017

Page view(s)

40
Last Week
0
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.